VOL. 5 · NO. 3 | May, 1977
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Statist. 5 (3), (May, 1977)
No abstract available
Articles
Rudolf Beran
Ann. Statist. 5 (3), 431-444, (May, 1977) DOI: 10.1214/aos/1176343841
KEYWORDS: robust location measures, Robust estimates, differentiable functionals, minimax robust, Hellinger metric, Asymptotic efficiency, Fisher information, 62G35, 62E20
Rudolf Beran
Ann. Statist. 5 (3), 445-463, (May, 1977) DOI: 10.1214/aos/1176343842
KEYWORDS: Robust estimates, minimum Hellinger distance estimates, asymptotically efficient estimates, minimax robust, 62G35, 62F10
Jana Jureckova
Ann. Statist. 5 (3), 464-472, (May, 1977) DOI: 10.1214/aos/1176343843
KEYWORDS: $M$-estimate, $R$-estimate, asymptotically normal distribution, 62G05, 62G35
Jon A. Wellner
Ann. Statist. 5 (3), 473-480, (May, 1977) DOI: 10.1214/aos/1176343844
KEYWORDS: Glivenko-Cantelli theorem, order statistics, strong laws of large numbers, 60F15, 62G30
Jon A. Wellner
Ann. Statist. 5 (3), 481-494, (May, 1977) DOI: 10.1214/aos/1176343845
KEYWORDS: order statistics, Law of the iterated logarithm, empirical df, nearly linear bounds, quantile process, 60F15, 62G30
Kumar Jogdeo
Ann. Statist. 5 (3), 495-504, (May, 1977) DOI: 10.1214/aos/1176343846
KEYWORDS: Contaminated independence model, associated random variables, concordant functions, probability inequalities for rectangular sets and centrally symmetric convex sets, multivariate normal, multivariate $t$ and $F$ distributions, Wishart distribution, 62H99, 26A86
Moshe Shaked
Ann. Statist. 5 (3), 505-515, (May, 1977) DOI: 10.1214/aos/1176343847
KEYWORDS: mixtures, random environment, De Finetti's theorem, Positive dependence, order statistics, majorization, 62G30, 62E10, 62N05
Short Communications
Dennis C. Gilliland, James Hannan
Ann. Statist. 5 (3), 516-521, (May, 1977) DOI: 10.1214/aos/1176343848
KEYWORDS: Empirical Bayes, monotone multiple decision problem, monotone likelihood ratio family, 62C25, 62F99
Stephen Portnoy
Ann. Statist. 5 (3), 522-529, (May, 1977) DOI: 10.1214/aos/1176343849
KEYWORDS: Asymptotic efficiency, exponential families, minimum variance unbiased estimators, 62F20, 62F10
Kathryn Bullock Davis
Ann. Statist. 5 (3), 530-535, (May, 1977) DOI: 10.1214/aos/1176343850
KEYWORDS: nonparametric estimation, Density estimation, Kernel estimates, Fourier integral estimate, order of consistency, 62G05
Luc P. Devroye, T. J. Wagner
Ann. Statist. 5 (3), 536-540, (May, 1977) DOI: 10.1214/aos/1176343851
KEYWORDS: Nonparametric density estimation, multivariate density estimation, uniform consistency, consistency, 60F15, 62G05
A. C. Butcher
Ann. Statist. 5 (3), 541-543, (May, 1977) DOI: 10.1214/aos/1176343852
KEYWORDS: stationary time series, rate of consistency, Spectral density, 62M15
Sherali Mavjibhai Makani
Ann. Statist. 5 (3), 544-546, (May, 1977) DOI: 10.1214/aos/1176343853
KEYWORDS: Paradox, Admissibility, normal distributions, binomial, Poisson, 62F10, 62C15
G. K. Bhattacharyya, Richard A. Johnson, K. G. Mehrotra
Ann. Statist. 5 (3), 547-553, (May, 1977) DOI: 10.1214/aos/1176343854
KEYWORDS: completeness, reliability, sufficiency, Censoring, order statistics, 62B05, 62N05, 62G30
Victor J. Yohai, Ricardo A. Maronna
Ann. Statist. 5 (3), 554-560, (May, 1977) DOI: 10.1214/aos/1176343855
KEYWORDS: autoregressive processes, least-squares estimates, infinite variance, Asymptotic theory, 62M10, 62E20
Walter T. Federer
Ann. Statist. 5 (3), 561-564, (May, 1977) DOI: 10.1214/aos/1176343856
KEYWORDS: $F$-square design, orthogonal $F$-squares, Hadamard matrix, Analysis of variance, factorial design, 62K99, 62K15, 62J10
Dennis C. Gilliland
Ann. Statist. 5 (3), 565-570, (May, 1977) DOI: 10.1214/aos/1176343857
KEYWORDS: Orthogonal partitions, orthogonal $F$-squares, orthogonal arrays, 05A17, 05B15
Holger Rootzen, Gordon Simons
Ann. Statist. 5 (3), 571-575, (May, 1977) DOI: 10.1214/aos/1176343858
KEYWORDS: Invariance, sequential probability ratio test, Exponential boundedness, likelihood ratio, stopping time, 62L10, 60G17, 60G40
Douglas R. Miller
Ann. Statist. 5 (3), 576-579, (May, 1977) DOI: 10.1214/aos/1176343859
KEYWORDS: reliability theory, series system, multivariate lifetime distribution, competing risks model, 62N05, 62H05
M. Ahsanullah
Ann. Statist. 5 (3), 580-582, (May, 1977) DOI: 10.1214/aos/1176343860
KEYWORDS: exponential distribution, characterization, identical distribution, order statistics, 62E10, 62G30
Book Review
P. Diaconis, I. Olkin, S. G. Ghurye
Ann. Statist. 5 (3), 583-592, (May, 1977) DOI: 10.1214/aos/1176343861
No abstract available
Articles
P. K. Sen, B. K. Ghosh
Ann. Statist. 5 (3), 593, (May, 1977) DOI: 10.1214/aos/1176343862
No abstract available
Back Matter
Ann. Statist. 5 (3), (May, 1977)
No abstract available
Back to Top